ON SOME NEW HADAMARD-TYPE INEQUALITIES FOR CO-ORDINATED QUASI-CONVEX FUNCTIONS


ÖZDEMİR M. E. , YILDIZ Ç., Akdemir A. O.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.5, pp.697-707, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 5
  • Publication Date: 2012
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.697-707
  • Keywords: Quasi-convex functions, Holder Inequality, Power mean inequality, Co-ordinates, Lipschitzian function
  • Bursa Uludag University Affiliated: No

Abstract

In this paper, we establish some Hadamard-type inequalities based on co-ordinated quasi-convexity. Also we define a new mapping associated with co-ordinated convexity and prove some properties of this mapping.